Volume 10, Number 3

Articles in the Issue:

Review Article:
Ji-guang Sun
On The Sensitivity Of Semisimple Multiple Eigenvalues
J. Comp. Math., 10 (1992), pp. 193-203. Abstract
pdf
Full Article

Zhong-hua Yang
Detecting Codimension Two Bifurcations With A Pure Imaginary Pair And A Simple Zero Eigenvalue
J. Comp. Math., 10 (1992), pp. 204-208. Abstract
pdf
Full Article

Tian-xiao Zhou, Min-fu Feng and Hua-xin Xiong
A New Approach To Stability Of Finite Elements Under Divergence Constraints
J. Comp. Math., 10 (1992), pp. 209-223. Abstract
pdf
Full Article

Xi-quan Shi
The Dimensions Of Spline Spaces And Their Singularity
J. Comp. Math., 10 (1992), pp. 224-230. Abstract
pdf
Full Article

I. G. Graham, Qun Lin and Rui-feng Xie
Extrapolation Of Nystrom Solutions Of Boundary Integral Equations On Non-Smooth Domains
J. Comp. Math., 10 (1992), pp. 231-244. Abstract
pdf
Full Article

Feng-guang Zhao and De-ren Wang
On The Numerical Method Of Following Homotopy Paths
J. Comp. Math., 10 (1992), pp. 245-253. Abstract
pdf
Full Article

Guo-liang Xu and A. Bultheel
Matrix Pade Approximation: Recursive Computations
J. Comp. Math., 10 (1992), pp. 254-262. Abstract
pdf
Full Article

Shu-gong Zhang and Guo-chen Feng
A New Type Of Reduced Dimension Path Following Methods
J. Comp. Math., 10 (1992), pp. 263-272. Abstract
pdf
Full Article

W. L. Wendland and De-hao Yu
A-Posteriori Local Error Estimates Of Boundary Element Methods With Some Pseudo-Differential Equations On Closed Curves
J. Comp. Math., 10 (1992), pp. 273-289. Abstract
pdf
Full Article